Mariusz Grech ; Andrzej Kisielewicz - All totally symmetric colored graphs

dmtcs:630 - Discrete Mathematics & Theoretical Computer Science, March 22, 2013, Vol. 15 no. 1 -
All totally symmetric colored graphs

Authors: Mariusz Grech ORCID-iD1; Andrzej Kisielewicz 1

  • 1 Mathematical Institute [Wroclaw]

In this paper we describe all edge-colored graphs that are fully symmetric with respect to colors and transitive on every set of edges of the same color. They correspond to fully symmetric homogeneous factorizations of complete graphs. Our description completes the work done in our previous paper, where we have shown, in particular, that there are no such graphs with more than 5 colors. Using some recent results, with a help of computer, we settle all the cases that was left open in the previous paper.

Volume: Vol. 15 no. 1
Section: Graph Theory
Published on: March 22, 2013
Accepted on: June 9, 2015
Submitted on: January 3, 2012
Keywords: [INFO.INFO-DM] Computer Science [cs]/Discrete Mathematics [cs.DM]

Linked publications - datasets - softwares

Source : ScholeXplorer IsRelatedTo ARXIV 1903.07419
Source : ScholeXplorer IsRelatedTo DOI 10.26493/1855-3974.1926.6ad
Source : ScholeXplorer IsRelatedTo DOI 10.48550/arxiv.1903.07419
  • 10.26493/1855-3974.1926.6ad
  • 10.26493/1855-3974.1926.6ad
  • 1903.07419
  • 10.48550/arxiv.1903.07419
Decompositions of the automorphism groups of edge-colored graphs into the direct product of permutation groups

Consultation statistics

This page has been seen 296 times.
This article's PDF has been downloaded 366 times.